# SDR DL73K011179

- Difficulty date: July 17, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- Aircraft time: 49,654 hours, 38,314 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 654532413
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE REAR SPAR UPPER CAP AT RSS 224.14. A REPAIR WAS INSTALLED PER BOEING REWORK DRAWING 65C30105.  THE DAMAGE WAS FOUND DURING AN INSPECTION AT HMV.
